# SDR SWAA2024060480014

- Difficulty date: April 27, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-328 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER LOCATED BS312 TO BS 328 AND LBL 12 WL 208.1 AT FWD GALLEY AREA 2024-293719 NAME PART IS: PANEL BREAK IAW B737-700 SRM 53-10-51-0L-2.<[01] REPLACED PANEL BREAK LOCATED BS312 TO BS 328 AND LBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-700 #DWG: 141A5400 SHEET: 27 REV:- AND SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGNS OFF BELOW;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
